MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048895
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 200 samples were taken from the current production (material number 5-10314 lot # 73c2100984) at the manufacturing facility.The samples were visually inspected and issue reported "detached - connector" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "customer had a complaint regarding ett connector issues and leakage around the cuff during use on a patient".No patient injury or harm reported.Patient condition unknown at time of report.

Brand Name
HUDSON ET TUBE, HVT, 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11679722
Report Number3003898360-2021-00377
Device Sequence Number3512014
Product Code BTR
UDI-Device Identifier14026704616746
UDI-Public14026704616746
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048895
Device Catalogue Number5-10314
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1